Alert archive / Nebraska / Wind Chill Advisories in 2017

Wind Chill Advisory 2, NWS Cheyenne, WY

January 6, 20177 counties in Wyoming; 8 counties in Nebraska

NWS Cheyenne, WY issued this wind chill advisory at Jan 6, 2017, 1:57 PM MST for 7 counties in Wyoming; 8 counties in Nebraska. It took effect at Jan 6, 2017, 5:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2017, 1:57 PM MST (20:57 UTC)
In effect from
Jan 6, 2017, 5:00 PM MST
Expired
Jan 7, 2017, 9:00 AM MST
In force
16 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 104 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1701 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS45 KCYS 062057
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MST FRI JAN 6 2017

...ONE MORE NIGHT OF DANGEROUS WIND CHILLS ACROSS SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

WYZ103>106-109>117-071200-
/O.NEW.KCYS.WC.Y.0002.170107T0000Z-170107T1600Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...SEMINOE DAM...MEDICINE BOW...
SHIRLEY BASIN...BORDEAUX...RAWLINS...ARLINGTON...ELK MOUNTAIN...
BAGGS...SARATOGA...ENCAMPMENT...CENTENNIAL...ALBANY...BOSLER...
LARAMIE...BUFORD...PUMPKIN VINE...VEDAUWOO...WHITAKER...FEDERAL...
HORSE CREEK
157 PM MST FRI JAN 6 2017

...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
MST SATURDAY. 

* WIND CHILL VALUES...20 TO 30 DEGREES BELOW ZERO. 

* IMPACTS...VERY LOW WIND CHILL VALUES WILL BE DANGEROUS TO THOSE
  CAUGHT OUTDOORS AND UNPREPARED. FROST BITE OR HYPOTHERMIA MAY
  DEVELOP QUICKLY IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS IN THE
MINUS 20 TO MINUS 30 DEGREE RANGE CAN CAUSE FROST BITE IN THIRTY
MINUTES OR LESS. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES OR THE TIP OF THE
NOSE.

&&

$$

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
071200-
/O.NEW.KCYS.WC.Y.0002.170107T0600Z-170107T1600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...CHADRON ST PARK...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...ANGORA...BRIDGEPORT...
BAYARD...REDINGTON...KIMBALL...BROWNSON...SIDNEY...HARRISON...
AGATE...BILL...DOUGLAS...DEER CREEK...GLENROCK...LUSK...REDBIRD...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
157 PM MST FRI JAN 6 2017

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST
SATURDAY. 

* WIND CHILL VALUES...20 TO 30 DEGREES BELOW ZERO. 

* IMPACTS...VERY LOW WIND CHILL VALUES WILL BE DANGEROUS TO THOSE
  CAUGHT OUTDOORS AND UNPREPARED. FROST BITE OR HYPOTHERMIA MAY
  DEVELOP QUICKLY IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS IN THE
MINUS 20 TO MINUS 30 DEGREE RANGE CAN CAUSE FROST BITE IN THIRTY
MINUTES OR LESS. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES OR THE TIP OF THE
NOSE.

&&

$$

HAMMER
2 follow-up statements
876 
WWUS45 KCYS 071138
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
438 AM MST SAT JAN 7 2017

...WIND CHILL ADVISORY UNTIL 9 AM FOR WESTERN NEBRASKA AND PARTS
OF SOUTHEAST WYOMING...

WYZ103>106-109>118-071245-
/O.CAN.KCYS.WC.Y.0002.000000T0000Z-170107T1600Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...GARRETT...SEMINOE DAM...MEDICINE BOW...
SHIRLEY BASIN...BORDEAUX...RAWLINS...ARLINGTON...ELK MOUNTAIN...
BAGGS...SARATOGA...ENCAMPMENT...CENTENNIAL...ALBANY...BOSLER...
LARAMIE...BUFORD...PUMPKIN VINE...VEDAUWOO...WHITAKER...FEDERAL...
HORSE CREEK...CHEYENNE
438 AM MST SAT JAN 7 2017

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

$$

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-071600-
/O.CON.KCYS.WC.Y.0002.000000T0000Z-170107T1600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...CHADRON ST PARK...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...ANGORA...BRIDGEPORT...
BAYARD...REDINGTON...KIMBALL...BROWNSON...SIDNEY...HARRISON...
AGATE...BILL...DOUGLAS...DEER CREEK...GLENROCK...LUSK...REDBIRD...
WHEATLAND...GUERNSEY...TORRINGTON...PINE BLUFFS
438 AM MST SAT JAN 7 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* WIND CHILL VALUES...20 BELOW TO 30 DEGREES BELOW ZERO.

* IMPACTS...VERY LOW WIND CHILL VALUES WILL BE DANGEROUS TO 
  THOSE CAUGHT OUTDOORS AND UNPREPARED. FROST BITE OR 
  HYPOTHERMIA MAY DEVELOP QUICKLY IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS IN THE
MINUS 20 TO MINUS 30 DEGREE RANGE CAN CAUSE FROST BITE IN THIRTY
MINUTES OR LESS. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES OR THE TIP OF THE
NOSE.

&&

$$

RUBIN
281 
WWUS45 KCYS 071546
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
846 AM MST SAT JAN 7 2017

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-071700-
/O.EXP.KCYS.WC.Y.0002.000000T0000Z-170107T1600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...CHADRON ST PARK...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...ANGORA...BRIDGEPORT...
BAYARD...REDINGTON...KIMBALL...BROWNSON...SIDNEY...HARRISON...
AGATE...BILL...DOUGLAS...DEER CREEK...GLENROCK...LUSK...REDBIRD...
WHEATLAND...GUERNSEY...TORRINGTON...PINE BLUFFS
846 AM MST SAT JAN 7 2017

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

TEMPERATURES ARE WARMING ACROSS SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE...BRINGING WIND CHILL VALUES ABOVE CRITICAL
THRESHOLDS. THUS...THE WIND CHILL ADVISORY WILL BE ALLOWED TO
EXPIRE. 

$$

CLH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 11:10 AM MST, 2 hours 47 minutes earlier.

Area forecast discussion, Jan 6, 11:10 AM MST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1110 AM MST Fri Jan 6 2017

.SHORT TERM...(Today through Saturday night)
Issued at 315 AM MST Fri Jan 6 2017

Storm system which brought all the heavy snow to southeast Wyoming
and portions of western Nebraska on Wednesday is still impacting
Colorado and New Mexico early this morning. Thankfully...a quiet
weather pattern is expected over the forecast area into this
weekend as a ridge axis will move towards the area by Saturday.
However...Bitter cold temperatures will still be a problem into
Saturday. For this morning...Wind Chill Warning is verifying in
all zones with a few locations in Albany county seeing wind chills
between 40 to 60 below zero. In fact...a UPR observations site
near Rock River is reporting a wind chill of -79 with a
temperature of -51! This isn't too far off from Laramie reporting
an air temperature of -36 but a wind chill around -60. These
dangerous wind chills will continue through the morning commute
before temps increase towards noon.

Forecast concerns will be localized over the next 48 hours and
will transition from dangerous temperatures and wind chills to the
potential for some blowing snow over the wind prone areas. Expect
another Wind Chill Advisory or Warning for tonight...especially
over the far eastern plains and the Laramie valley for wind chills
around -30. Temperatures will not be as cold today and
tonight...but are still expected to be well below average. Already
seeing some blowing snow concerns along Interstate 25 near the
Bordeaux area with gusts between 35 to 40 mph. Llvl gradient
appears to become stronger tonight and Saturday night...with
blowing snow possible near Whitaker north of Cheyenne as well as
the I80 summit and I80 between Laramie and Rawlins. Will need to
closely monitor road conditions and visibilities with a ground
blizzard possible in these localized areas. Otherwise...moderating
temperatures are expected with highs near freezing east of the
Laramie Range on Saturday as westerly downslope winds develop.
Kept temperatures below MOS guidance due to the deep surface
snowpack across the area. There is a small chance the I25 corridor
may warm above freezing on Saturday...with most other areas well
below 30 degrees.

.LONG TERM...(Saturday through Thursday)
Issued at 237 AM MST Fri Jan 6 2017

Sunday...Considerable warming trend continues and based on 700 mb
temperatures near -2 Celsius and downslope warming, expect high
temperatures into the mid 30s to mid 40s. Plenty of low and mid
level moisture in the west flow aloft to produce areas of orographic
snows over and near the Snowy and Sierra Madre Ranges. Wind prone
areas may see some stronger winds early in the day based on the 700
mb Craig to Casper height differences above 50 meters.

Monday...The flow aloft backs to more west southwest and continues
moist in the low and mid levels, producing widespread orographic
snows over and near the Snowy and Sierra Madre Ranges as well as
near a cold front over the northern Nebraska panhandle. Continued
relatively mild based on projected 700 mb temperatures near 2
Celsius.

Tuesday...Cooler temperatures in the wake of a passing shortwave and
its associated cold front. Moisture wanes in the wake of the
shortwave and thus expect a significant decrease in orographic snow
chances near the Snowy and Sierra Madre Ranges. Possible high wind
criteria winds, mainly near the wind prone locations, based on the
700 mb Craig to Casper height differences.

Wednesday...Strong and moist zonal flow aloft will aid in the
production of more orographic snows over and near the Snowy and
Sierra Madre Ranges with dry weather elsewhere due to downsloping
winds. Relatively mild temperatures continue based on projected 700
mb temperatures. Strong winds again in the wind prone locations
based on strength of winds aloft and the projected Craig to
Casper 700 mb height gradients of 60 to 70 meters.

Thursday...Slightly cooler with more cloud cover. Colder Canadian
air may backdoor westward into our plains counties along and east of
Interstate 25. Mostly dry day expected based on model projections.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1058 AM MST Fri Jan 6 2017

VFR conditions through the taf period. West winds could gust to 20
kts at CYS through the aftn.  Cloud cover will mostly be limited
to mid to high level clouds.

&&

.FIRE WEATHER...
Issued at 251 AM MST Fri Jan 6 2017

No Fire Weather concerns this weekend and into next week. A deep
snowpack will remain over the area even though temperatures will
moderate through the weekend. Periods of cold temperatures and
heavy mountain snow are possible next week as several Pacific
systems impact the area.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Wind Chill Warning until 11 AM MST this morning for WYZ101>119.

NE...Wind Chill Warning until 11 AM MST this morning for NEZ002-003-
     019>021-054-055-095-096.

&&

SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...ZF
FIRE WEATHER...TJT
Hazardous weather outlook, Jan 6, 3:22 AM MST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
322 AM MST FRI JAN 6 2017

WYZ101>119-071030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
322 AM MST FRI JAN 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL WARNING IS IN EFFECT UNTIL 9 AM. WIND CHILL
TEMPERATURES WILL RANGE FROM 30 BELOW TO 45 DEGREES BELOW ZERO
WITH LOCATIONS IN THE LARAMIE VALLEY AND SHIRLEY BASIN HAVING
WIND CHILLS OF 40 BELOW TO 55 DEGREES BELOW ZERO AND SOME AS LOW
AS 65 DEGREES BELOW ZERO IN THE LARAMIE VALLEY.

WIND CHILL TEMPERATURES WILL BE COLD AGAIN TONIGHT WITH THE LOWEST
READINGS EXPECTED FROM 20 BELOW TO 30 DEGREES BELOW ZERO.

EXPECT AREAS OF BLOWING SNOW THROUGH TONIGHT AROUND BORDEAUX AND
OVER THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE, WITH
AREAS OF BLOWING SNOW TONIGHT NEAR ARLINGTON AND ELK MOUNTAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL OCCUR AT TIMES, ESPECIALLY OVER THE WIND PRONE
LOCATIONS, AND ESPECIALLY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-071030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
322 AM MST FRI JAN 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL WARNING IS IN EFFECT UNTIL 9 AM. WIND CHILL
TEMPERATURES WILL RANGE FROM 30 BELOW TO 45 DEGREES BELOW ZERO.

WIND CHILL TEMPERATURES WILL BE COLD AGAIN TONIGHT WITH THE LOWEST
READINGS EXPECTED FROM 20 BELOW TO 30 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUBIN

In the hours before

Special weather statement, Jan 6, 8:40 AM MST, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
840 AM MST Fri Jan 6 2017

WYZ115-061700-
Laramie Valley-
Including the cities of...Bosler...Laramie
840 AM MST Fri Jan 6 2017

...LOCALLY DENSE FOG AND EXTREME COLD OCCURRING IN LARAMIE THIS
MORNING...

VISIBILITIES UNDER ONE QUARTER OF A MILE WILL OCCUR IN LOW LYING
AREAS IN AND AROUND LARAMIE THROUGH MID MORNING. DRIVE SLOWLY AND
ALLOW EXTRA TIME TO REACH YOUR DESTINATION. IN ADDITION...EXTREME
COLD WITH WIND CHILLS OF MINUS 40 TO MINUS 50 ARE EXPECTED THROUGH
10 AM. DRESS IN LAYERS AND CARRY A WINTER SURVIVAL KIT IN YOUR
VEHICLE...INCLUDING EXTRA BLANKETS...IF TRAVELING THIS MORNING.

HAMMER
Local storm report, Jan 6, 8:42 AM MST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
842 AM MST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     EXTR WIND CHILL  SARATOGA                41.45N 106.81W
01/06/2017  M-48 F           CARBON             WY   AWOS

0753 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/06/2017  M-43 F           ALBANY             WY   ASOS

0753 AM     EXTR WIND CHILL  RAWLINS                 41.78N 107.23W
01/06/2017  M-41 F           CARBON             WY   ASOS

0800 AM     EXTR WIND CHILL  DIXON                   41.03N 107.53W
01/06/2017  M-35 F           CARBON             WY   AWOS

0753 AM     EXTR WIND CHILL  SCOTTSBLUFF             41.87N 103.66W
01/06/2017  M0 F             SCOTTS BLUFF       NE   ASOS

&&

DDEAL
Local storm report, Jan 6, 8:43 AM MST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
843 AM MST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     EXTR WIND CHILL  SCOTTSBLUFF             41.87N 103.66W
01/06/2017  M-41 F           SCOTTS BLUFF       NE   ASOS

&&

DDEAL
Local storm report, Jan 6, 9:08 AM MST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/06/2017  M-52 F           ALBANY             WY   ASOS

&&

DDEAL
Local storm report, Jan 6, 9:15 AM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
915 AM MST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/06/2017  M-52.00 F        ALBANY             WY   ASOS

&&

DDEAL
Local storm report, Jan 6, 9:19 AM MST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
919 AM MST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     EXTR WIND CHILL  13 WNW LARAMIE          41.38N 105.81W
01/06/2017  M-46 F           ALBANY             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE HERRICK LANE.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 1:53 PM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte24 hr

Nearby

Wind Chill Advisories in Nebraska, 2017Wind Chill Advisories in Wyoming, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.